Functional variation in a disease resistance gene in populations of Arabidopsis thaliana

Jorgensen, T.H. and Emerson, B.C. (2008) Functional variation in a disease resistance gene in populations of Arabidopsis thaliana. Molecular Ecology, 17 (22). pp. 4912-4923. ISSN 1365-294X

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:36
Last Modified: 22 Apr 2020 14:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/119
DOI: 10.1111/j.1365-294X.2008.03960.x

Actions (login required)

View Item View Item